# SDR 20000406SH007

- Difficulty date: January 31, 2000
- Submitted: April 6, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Spring
- Part number: 69778551
- Condition: Cracked
- Location: Trim Actuator
- Part time: 50,559 hours
- Component: Horiz Stab Trim Act, Boeing
- Component part number: 65C347512
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS, PN 69-77855-1, ARE BROKEN IN THE AUXILIARY BRAKE SYSTEM.  IMPROPER HEAT-TREATING, AUSTENITE, FATIGUE AND INCREASED SPRING COIL STRESSES.  SPRINGS, PN 69-77855-1, ARE TO BE REPLACED WITH PN 69-77855-2 SPRINGS ON ACTUATOR ASSEMBLIES MANUFACTURED PRIOR TO S/N KEO1730 PER BOEING SL 737-SL-27-090-B.  (X)
